# SDR SWI2023120600565

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 40,207 hours, 26,454 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RH SIDE WINDOW FAILING LEAK CHECK RH SIDE WINDOW MUST BE REMOVED. (FILED CLOSED)REMOVED RH SIDE WINDOW IN REF WITH CRJ900 AMM 56-12-01. REF ML 27508670 FOR INSTALLATION OF RH SIDE WINDOW.
